MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHEM TIBIAL BASE PLATE SZ 4 RT; PROSTHESISKNEPATELOFEMOROTIBIALSMICONSTRAINDCMNTDPOLYMERMTALPOLYMER

SMITH & NEPHEW, INC. ANTHEM TIBIAL BASE PLATE SZ 4 RT; PROSTHESISKNEPATELOFEMOROTIBIALSMICONSTRAINDCMNTDPOLYMERMTALPOLYMER
Model Number 71422844
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anemia (1706)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a transfusion (prc) was performed since patient presented anemia.

Brand Name
ANTHEM TIBIAL BASE PLATE SZ 4 RT
Common Device Name
PROSTHESISKNEPATELOFEMOROTIBIALSMICONSTRAINDCMNTDPOLYMERMTALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9875394
Report Number1020279-2020-00997
Device Sequence Number3041216
Product Code JWH
UDI-Device Identifier00885556531471
UDI-Public00885556531471
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71422844
Device Catalogue Number71422844
Device Lot Number18GM08576
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;